Generalizations of some irreducibility results by Schur

Volume 145 / 2010

T. N. Shorey, R. Tijdeman Acta Arithmetica 145 (2010), 341-371 MSC: Primary 12E05; Secondary 11C08, 12D05. DOI: 10.4064/aa145-4-3


  • T. N. ShoreySchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400005, India
  • R. TijdemanMathematical Institute
    Leiden University
    P.O. Box 9512
    2300 RA Leiden, The Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image